# SDR AALA202206245355

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 18,007 hours, 7,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE THE FIRST OFFICERS FORWARD SIDE WINDOW INNER PANE AFT LOWER CORNER CRACKED. THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
